ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On Hermite pseudo-multipliers

Bagchi, Sayan and Thangavelu, Sundaram (2015) On Hermite pseudo-multipliers. In: JOURNAL OF FUNCTIONAL ANALYSIS, 268 (1). pp. 140-170.

[img] PDF
jou_fun_ana_268-1_140_2015.pdf - Published Version
Restricted to Registered users only

Download (476kB) | Request a copy
Official URL: http://dx.doi.org/ 10.1016/j.jfa.2014.09.020

Abstract

In this article we deal with a variation of a theorem of Mauceri concerning the L-P boundedness of operators M which are known to be bounded on L-2. We obtain sufficient conditions on the kernel of the operator M so that it satisfies weighted L-P estimates. As an application we prove L-P boundedness of Hermite pseudo-multipliers. (C) 2014 Elsevier Inc. All rights reserved.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to the ACADEMIC PRESS INC ELSEVIER SCIENCE, 525 B ST, STE 1900, SAN DIEGO, CA 92101-4495 USA
Keywords: Multipliers and pseudo-multipliers; Hermite expansions; Non-commutative derivatives; Maximal functions
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 21 Jan 2015 04:37
Last Modified: 21 Jan 2015 04:37
URI: http://eprints.iisc.ac.in/id/eprint/50708

Actions (login required)

View Item View Item